Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On supportless convex sets


Authors: J. M. Borwein and D. W. Tingley
Journal: Proc. Amer. Math. Soc. 94 (1985), 471-476
MSC: Primary 46B20; Secondary 46A55, 52A07
DOI: https://doi.org/10.1090/S0002-9939-1985-0787897-2
MathSciNet review: 787897
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some general constructions of supportless convex subsets of normed spaces and pose a number of open questions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 46A55, 52A07

Retrieve articles in all journals with MSC: 46B20, 46A55, 52A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0787897-2
Keywords: Support points, Bishop-Phelps theorem, convex sets
Article copyright: © Copyright 1985 American Mathematical Society